# SDR UIEA9926

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 314U210057
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 2,776 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST NOZZLE CRACKED AT CIRCUMFERENTIAL SEAM WELD, NR 2 ENGINE 11 O'CLOCK POSTION 8 INCH LENGTH AFT END.  REPLACED.  (X)
